Alert archive / California / Gale Watches in 2011

Gale Watch 29, NWS Eureka, CA

October 21, 2011

NWS Eureka, CA issued this gale watch at Oct 21, 2011, 2:49 PM PDT. It took effect at Oct 23, 2011, 11:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 21, 2011, 2:49 PM PDT (21:49 UTC)
In effect from
Oct 23, 2011, 11:00 AM PDT
Expired
Oct 22, 2011, 2:49 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WHUS76 KEKA 212149
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
249 PM PDT FRI OCT 21 2011

PZZ475-221300-
/O.EXT.KEKA.SC.Y.0086.111021T2200Z-111023T1100Z/
/O.NEW.KEKA.GL.A.0029.111023T1800Z-111026T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
249 PM PDT FRI OCT 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT SUNDAY. 

* WINDS...N 5 TO 15 KT WILL INCREASE TO 10 TO 20 KT WITH GUSTS TO
  25 KT THIS AFTERNOON. WINDS WILL CONTINUE TO INCREASE THIS
  WEEKEND WITH GALE FORCE WINDS EXPECTED INTO EARLY NEXT WEEK.

* SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 6 TO 8 FT AT 8
  SECONDS TONIGHT BEFORE PEAKING AROUND 13 TO 15 FT SUNDAY THROUGH
  TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-221300-
/O.CON.KEKA.SC.Y.0086.111022T1000Z-111023T1100Z/
/O.NEW.KEKA.GL.A.0029.111023T1800Z-111026T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
249 PM PDT FRI OCT 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
4 AM PDT SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
4 AM PDT SUNDAY. 

* WINDS...N 5 TO 15 KT WILL INCREASE TO 10 TO 20 KT WITH GUSTS TO
  25 KT OVERNIGHT. WINDS WILL CONTINUE TO INCREASE THIS WEEKEND
  WITH GALE FORCE WINDS EXPECTED INTO EARLY NEXT WEEK.

* SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 6 TO 8 FT AT 7
  SECONDS TONIGHT BEFORE PEAKING AROUND 11 TO 13 FT SUNDAY THROUGH
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
020 
WHUS76 KEKA 220351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
851 PM PDT FRI OCT 21 2011

PZZ475-221200-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-111023T1800Z/
/O.CON.KEKA.GL.A.0029.111023T1800Z-111026T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
851 PM PDT FRI OCT 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY.
A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
TUESDAY AFTERNOON. 

* WINDS...N 15 TO 25 KT. WINDS WILL CONTINUE TO INCREASE THIS
  WEEKEND WITH GALE FORCE WINDS EXPECTED INTO EARLY NEXT WEEK.

* SEAS...STEEP...SHORT PERIOD SEAS 6 TO 8 FT AT 8 SECONDS THROUGH
  SATURDAY AND THEN CONTINUE TO BUILD TO AROUND 13 TO 15 FT ON SUNDAY
  THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-221200-
/O.EXT.KEKA.SC.Y.0086.111022T1600Z-111023T1800Z/
/O.CON.KEKA.GL.A.0029.111023T1800Z-111026T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
851 PM PDT FRI OCT 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM SATURDAY TO 11 AM
PDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM SATURDAY TO
11 AM PDT SUNDAY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH TUESDAY AFTERNOON. 

* WINDS...N 5 TO 15 KT WILL INCREASE TO 10 TO 20 KT WITH GUSTS 
  TO 25 KT BY MID MORNING. WINDS WILL CONTINUE TO INCREASE THIS 
  WEEKEND WITH GALE FORCE WINDS EXPECTED INTO EARLY NEXT WEEK. 

* SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 6 TO 8 FT AT 8
  SECONDS ON SATURDAY AND THEN CONTINUE TO BUILD TO AROUND 12 TO
  14 FT ON SUNDAY THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
557 
WHUS76 KEKA 220949
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
249 AM PDT SAT OCT 22 2011

PZZ475-221800-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-111024T0000Z/
/O.UPG.KEKA.GL.A.0029.111023T1800Z-111026T0000Z/
/O.NEW.KEKA.GL.W.0032.111024T0000Z-111026T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
249 AM PDT SAT OCT 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 5 PM SUNDAY TO 11 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM SUNDAY TO 11 PM PDT
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N 15 TO 25 KT TODAY. WINDS WILL INCREASE THIS WEEKEND
  WITH GALE FORCE GUSTS 35 TO 40 KT LATE SUNDAY AFTERNOON THROUGH
  TUESDAY EVENING.

* SEAS...STEEP...SHORT PERIOD SEAS 6 FT AT 9 SECONDS
  TODAY...BUILDING TO AROUND 12 TO 14 FT SUNDAY NIGHT THROUGH
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-221800-
/O.EXT.KEKA.SC.Y.0086.111022T1600Z-111024T0000Z/
/O.UPG.KEKA.GL.A.0029.111023T1800Z-111026T0000Z/
/O.NEW.KEKA.GL.W.0032.111024T0000Z-111026T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
249 AM PDT SAT OCT 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
5 PM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 5 PM SUNDAY TO 11 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM SUNDAY TO 11 PM PDT
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS
MORNING TO 5 PM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN
EFFECT. 

* WINDS...N 5 TO 15 KT WILL INCREASE TO 10 TO 20 KT WITH GUSTS TO
  25 KT BY MID MORNING. WINDS WILL CONTINUE TO INCREASE THIS
  WEEKEND WITH GALE FORCE GUSTS 35 TO 40 KT LATE SUNDAY AFTERNOON
  THROUGH TUESDAY EVENING. 

* SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 5 TO 7 FT AT 9
  SECONDS TODAY AND THEN CONTINUE TO BUILD TO AROUND 13 TO 15 FT
  LATE SUNDAY NIGHT THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Oct 21, 9:11 AM PDT, 5 hours 38 minutes earlier.

Area forecast discussion, Oct 21, 9:11 AM PDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
911 AM PDT FRI OCT 21 2011

.SYNOPSIS...
DRY AND SEASONABLY WARM WEATHER WILL BE THE RULE THROUGH NEXT WEEK
WITH JUST A SLIGHT CHANCE OF SHOWERS SUNDAY NIGHT FOR AREAS NORTH
OF EUREKA. THE NEXT COUPLE OF MORNINGS WILL BE CLOUDY ALONG THE
COAST AND VALLEYS WITH PLENTY OF SUNSHINE ELSEWHERE.

&&

.UPDATE...
DID A QUICK UPDATE THIS MORNING FOR CLOUD COVER AND FOG. IN THE
WAKE OF A WEAK SHORTWAVE SKIES CLEARED MORE QUICKLY THIS MORNING
THAN EXPECTED. ALSO REMOVED FOG FROM THE COASTAL ZONES. EXPECT
SKIES WILL REMAIN PARTLY TO MOSTLY SUNNY ALONG THE COAST THROUGH
THE DAY. INLAND SOME LINGERING FOG AND STRATUS WILL PERSIST
THROUGH THE MORNING BUT WITH RAPIDLY RISING HEIGHTS EXPECTED SKIES
WILL MAINLY BE CLEAR BY NOON. MKK

&&

.PREV DISCUSSION... /ISSUED 352 AM PDT FRI OCT 21 2011/

SYNOPSIS...
DRY AND SEASONABLY WARM WEATHER WILL BE THE RULE THROUGH NEXT WEEK
WITH JUST A SLIGHT CHANCE OF SHOWERS SUNDAY NIGHT FOR AREAS NORTH OF
EUREKA. THE NEXT COUPLE OF MORNINGS WILL BE CLOUDY ALONG THE COAST
AND VALLEYS WITH PLENTY OF SUNSHINE ELSEWHERE.

DISCUSSION...
HEIGHTS WILL CONTINUE TO RISE TODAY IN THE WAKE OF A WEAK SHORTWAVE.
THIS WILL RESULT IN WARMING TEMPERATURES THROUGH SATURDAY BEFORE A
WEAK COLD FRONT APPROACHES SUNDAY NIGHT. CURRENTLY A WEAK SFC TROUGH
OFFSHORE OF THE OREGON COAST IS RESULTING IN OVERALL WEAK GRADIENTS
BUT SOME SOUTHERLY WINDS ENCROACHING ON THE REDWOOD COAST. THE TREND
WILL BE TOWARD INTENSIFYING NORTHERLIES AS A THERMAL TROUGH SETS UP
ALONG THE COAST AND HIGH PRESSURE BUILDS FROM THE NE PACIFIC ACROSS
OREGON. SUSPECT CLOUDS WILL BE TOUGH TO GET RID OF WITH DEEP MARINE
LAYER AGAIN TODAY...BUT STILL SOME PARTIAL CLEARING THIS AFTERNOON.
WE SHOULD CONTINUE TO TREND TOWARD LESS CLOUD COVER EACH MORNING
THROUGH SUNDAY BEFORE THE NEXT SYSTEM APPROACHES. THIS WILL ONLY
BRING A SLIGHT CHANCE OF SHOWERS TO AREAS CLOSER TO THE ORCA BORDER
SUNDAY NIGHT. EVEN THAT SLIGHT CHANCE MAY BE OVERDOING IT WITH A
LACK OF MOISTURE...INSTABILITY AND DYNAMICS. BIGGER IMPACT WOULD BE
TO BRING LOW CLOUDS BACK TO AT LEAST THE REDWOOD COAST FOR SUNDAY
NIGHT AND AT LEAST MONDAY MORNING. MODELS ARE NOW SHOWING A
SECONDARY TROUGH PASSING THROUGH MONDAY NIGHT WHICH WILL ONLY DELAY
THE RETURN OF A LARGE SCALE RIDGE AND WARMING TEMPERATURES. STILL
LOOKING LIKE WEAK OFFSHORE FLOW FOR THE MIDDLE/LATER PART OF NEXT
WEEK WITH DRY WEATHER AND PLENTY OF SUNSHINE.   AAD

AVIATION...SAT IMAGERY SHOWS STRATUS CONTINUING ALONG THE COASTAL
AND NORTH COAST INTERIOR ZONES THIS MORNING WITH SFC OBS REPORTING
MVFR CIGS. EXPECT CIGS TO GRADUALLY LIFT THIS MORNING AS THE TAIL
END OF A WEAKENING SYSTEM APPROACHES THE REGION. VFR CONDITIONS THIS
AFTERNOON WILL DETERIORATE THIS EVENING AS STRATUS REDEVELOPS. MAIN
FCST CHALLENGE WILL BE EXTENT OF STRATUS AS WEAK OFFSHORE FLOW
DEVELOPS TONIGHT. EXPECT IFR CIGS ALONG THE COAST THIS EVENING WITH
IMPROVING CONDITIONS AT CEC OVERNIGHT AS OFFSHORE GRADIENT
STRENGTHENS. INLAND...STRATUS ACROSS THE NORTH COAST ZONE WILL
DISSIPATE BY LATE THIS MORNING WITH VFR CONDITIONS EXPECTED THROUGH
THE FCST.

MARINE...THE TAIL END OF A WEAK SYSTEM WILL DISSIPATE ACROSS THE
WATERS THIS MORNING. THERMAL TROUGH ACROSS THE INTERIOR WILL BEGIN
TO STRENGTHEN THIS AFTERNOON WITH WINDS INCREASING TO SCA OVER THE
OUTER WATERS S OF CAPE MENDO LATE THIS AFTERNOON. THERMAL TROUGH
WILL EXPAND N WITH TIGHTENING PRES GRADIENT EXPANDING ADVISORY LEVEL
WINDS N OVERNIGHT. NORTHERLY WINDS WILL CONTINUE TO INCREASE THIS
WEEKEND AS THE PRES GRADIENT TIGHTENS. INCREASED N WINDS WILL
GENERATE STEEP...SHORT PERIOD SEAS THAT WILL BUILD TO 10-12 FT OVER
THE OFFSHORE WATERS THIS WEEKEND. A STRONGER STORM SYSTEM WILL MOVE
ACROSS THE REGION SUN WITH HIGH PRESSURE BUILDING BEHIND IT
STRENGTHENING NLY WINDS TO GALE FORCE OVER THE OFFSHORE WATERS. A
LONG PERIOD NW SWELL WILL MOVE INTO THE WATERS LATE SUN/EARLY MON
BEFORE PEAKING AROUND 10 FT AT 13-15 SEC TUE. THIS SWELL COMBINED
WITH THE SHORT PERIOD...WIND DRIVEN SEAS WILL RESULT IN A DANGEROUS
AND CHAOTIC SEA STATE FOR THE FIRST HALF OF NEXT WEEK.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM 3 AM SATURDAY TO 4 AM PDT SUNDAY
     PZZ470.

     SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 6 PM PDT
     SATURDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 21, 4:04 AM PDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
404 AM PDT FRI OCT 21 2011

CAZ001>004-076-221115-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
404 AM PDT FRI OCT 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 2:21 AM PDTSmall Craft AdvisoryEKA60 hr

Nearby

Gale Watches in California, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.